# SDR SIMA2018071613003

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 19,539 hours, 13,729 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX AND CREW REPORT ELECTRICAL SMELL AROUND ROW 12 DURING THE DEBOARDING PROCESS. REPORTED DURING THE DEBOARDING PROCESS ELECTRIC SMELL INSPECTED CABIN , PSUS FLASHLIGHTS AND CABIN LIGHTING RAN PACKS NO SMELL NOTED CHECK FWD EE BAY NO SMELL NOTED RAN APU BLEED FOR 45 MIN NO SMELLS NOTED A/C OK FOR SERVICE.
